2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Differential and integral equations for jump random motions

A. O. Pogorui, R. M. Rodr\'{\i}guez-Dagnino

Download PDF

Abstract: In this paper we obtain a differential equation for the characteristic function of random jump motion on the line, where the direction alternations and random jumps occur according to the renewal epochs of the Erlang distribution. We also study random jump motion in higher dimensions and we obtain a renewal-type equation for the characteristic function of the process. In the 3-dimensional case we obtain the telegraph-type differential equation for jump random motion, where the direction alternations and random jumps occur according to the renewal epochs of the Erlang-2 distribution.

Keywords: Telegraph process, random evolutions, semi-Markov processes, Erlang distribution, telegraph equation

Bibliography:
1. N. Ratanov, A jump telegraph model for option pricing, Quant. Finance, 7 (2007), no. 5, 575–583.
2. O. Lopez, N. Ratanov, Option pricing driven by a telegraph process with random jumps, J. Appl. Prob., 49 (2012), no. 3, 838–849.
3. N. Ratanov, Option pricing model based on a Markov-modulated diffusion with jumps, Braz. J. Probab. Stat., 24 (2010), no. 2, 413–431.
4. N. Ratanov, A. Melnikov, On financial markets based on telegraph processes, Stochastics, 80 (2008), no. 2-3, 247–268.
5. A. Di Crescenzo, B. Martinucci, On the generalized telegraph process with deterministic jumps, Methodology and Computing in Applied Probability, 15 (2013), no. 1, 215–235.
6. A. Di Crescenzo, A. Iuliano, B. Martinucci, S. Zacks, Generalized telegraph process with random jumps, Journal of Applied Probability, 50 (2013), no. 2, 450–463.
7. A. Di Crescenzo, On random motions with velocities alternating at Erlang-distributed random times, Adv. in Appl. Probab., 33 (2001), no. 3, 690–701.
8. A. Pogorui, R. M. Rodr´ıguez-Dagnino, One dimensional semi-Markov evolution with general Erlang sojourn times, Random Operators and Stochastic Equations, 13 (2005), no. 4, 399–405.
9. A. Pogorui, R. M. Rodr´ıguez-Dagnino, Random motion with uniformly distributed directions and random velocity, Journal of Statistical Physics, 147 (2012), no. 6, 1216–1225.
10. A. De Gregorio, On random flights with non-uniformly distributed directions, J. Stat. Phys., 147 (2012), no. 2, 382–411.
11. A. De Gregorio, A family of random walks with generalized Dirichlet steps, J. Math. Phys., 55 (2014), no. 2, 023302.
12. R. Garra, E. Orsingher, Random flights governed by Klein–Gordon–type partial differential equations, Stochastic Processes and their Applications, 124 (2014), no. 6, 2171–2187.
13. A. Di Crescenzo, A. Meoli, On a jump-telegraph process driven by an alternating fractional Poisson process, J. Appl. Probab., 55 (2018), no. 1, 94–111.
14. L. Angelani, Run-and-tumble particles, telegrapher’s equation and absorption problems with partially reflecting boundaries, Journal of Physics A: Mathematical and Theoretical, 48 (2015), 495003.
15. V. S. Korolyuk, A. V. Swishchuk, Semi-Markov Random Evolutions, Kluwer Academic Publishers, Dordrecht, 1995.
16. V. S. Korolyuk, V. V. Korolyuk, Stochastic Models of Systems, Kluwer Academic Publishers, Dordrecht, 1999.
17. A. Kolesnik, N. Ratanov, Telegraph processes and option pricing, Springer Briefs in Statistics, Springer, Heidelberg, 2013.